The Annals of Statistics

Strong Convergence of Distributions of Estimators

P. Jeganathan

Full-text: Open access

Abstract

It is shown that the convergence in law of estimators entails convergence uniformly over all Borel sets whenever the estimators are asymptotically equivariant in a suitable sense and the likelihood ratios of the sample are appropriately smooth. This result generalizes a recent result of Boos in many directions.

Article information

Source
Ann. Statist., Volume 15, Number 4 (1987), 1699-1708.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350619

Digital Object Identifier
doi:10.1214/aos/1176350619

Mathematical Reviews number (MathSciNet)
MR913583

Zentralblatt MATH identifier
0637.62027

JSTOR
links.jstor.org

Subjects
Primary: 62F12: Asymptotic properties of estimators
Secondary: 62G20: Asymptotic properties

Keywords
Strong convergence local asymptotic normality asymptotic equivariance

Citation

Jeganathan, P. Strong Convergence of Distributions of Estimators. Ann. Statist. 15 (1987), no. 4, 1699--1708. doi:10.1214/aos/1176350619. https://projecteuclid.org/euclid.aos/1176350619


Export citation